MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL CONTROL UNIT DYONICS 25; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL CONTROL UNIT DYONICS 25; ARTHROSCOPE
Model Number 7211010S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the on/off button stuck, the device had to unplug to turn off.No patient injury was reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of sticking power button was confirmed.The power switch was slightly out of alignment causing the button to stick in the on position intermittently.Realigning the power switch has eliminated the sticking issue.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVCE REPL CONTROL UNIT DYONICS 25
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7058013
Report Number1643264-2017-01773
Device Sequence Number16537757
Product Code HRX
UDI-Device Identifier03596010555960
UDI-Public(01)03596010555960
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7211010S
Device Catalogue Number7211010S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer01/08/2018
Initial Report FDA Received Date11/25/2017
Supplement Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1